# SDR 2002UALA01639

- Difficulty date: October 30, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 70,730 hours, 18,080 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3209953
- Part serial: 156
- Condition: Failed
- Location: Ground Cooling
- Part time: 69,179 hours, 18,109 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE THE CABIN.  FLIGHT RETURNED TO FIELD.  THIS AIRCRAFT HAD A SIMILAR PROBLEM ON 10/24/02.  THE GROUND EQUIPMENT COOLING EXHAUST VALVE FAILED OPEN.  THE VALVE WAS FOUND TO HAVE WORN BEARINGS AND INTERNAL PARTS CAUSING INTERMITTENT OPERATION.
